# SDR REXA2022120602638

- Difficulty date: November 7, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S.280 CROSSBEAM J CHANNEL IS CORRODED   INSTALLED NEW J CHANNEL IAW CRJ 900 SRM 51-42-06/21-001-001-A01.
